# SDR CA150409004

- Difficulty date: April 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,600 hours
- Engine: Ge CF343B1
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: FA2100
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WE CARRIED OUT THE CVR INTEL CHECK, THE RECORDER WAS SENT TO NRC FOR READ BACK, ON THE READ BACK WAS DETERMINED THAT THE CVR WAS US.  HAD A RED LIGHT ON THEIR UNIT & THE NEEDLE WAS PEGGED AT FULL DEFLECTION.  SO THE CVR WAS PUT BACK IN THE ACFT & TRIED AGAIN.  THE TEST WAS CARRIED OUT & THE TEST PASSED.  BUT WHEN PUTTING A HEAD SET TO CHECK IT IAW MM 23-71-00 TASK 23-71-00-710-801 & YOU ONLY DO THIS TEST WHEN YOU REMOVE THE CVR.  WE FOUND THE PROBLEM AS DID NOT HEAR THE AREA MIKE & DID NOT GET A TONE OUT OF IT. A LOANER UNIT WAS INSTALLED & THE LOANER DID WORK IAW MM.  THE ISSUE HAT I HAVE NOW, IS THE CVR GETS TESTED EVERY DAY BUY THE PILOT & THE TEST PASS AS THE GREEN LIGHT DOES COME ON TO SAY IT PASSED.  THERE IS NO ECAS MSG TO SAY THAT THE CVR HAS FAILED.  WE ARE POST MOD 601R-23-031 WITCH DOES NOT HAVE A DIAL.  IN CONCLUSION YOU WILL NOT KNOW REALLY IF THE CVR IS WORKING TILL THE NEXT CVR GET DOWNLOADED, OR THE TEST GETS DONE BY PLUGGING A HEAD SET IN THE CVR TEST.
